Lupron Injection question, m

Avatar for kellyerin222
iVillage Member
Registered: 03-26-2003
Lupron Injection question, m
3
Thu, 03-27-2003 - 1:01pm
I will be starting Lupron April 2nd. Wow I want the time to hurry along but then now my nervousness is starting to show a little bit. I know you give Lupron in the tummy area, on the left and right side of the belly button. Do you switch sides every night? Say Monday right side, Tuesday left and visa versa.

Another question is does Lupron suppress menstruation? I will be taking my last BCP April 7th and just curious if AF would arrive 3 days after the last BCP. I remember seeing something about Lupron and AF, but for the life of me can not remember what it was!

Thank you all is advance, Kelly

iVillage Member
Registered: 03-27-2003
Thu, 03-27-2003 - 1:51pm
Hi Kelly,

I am just finishing up Lupron/supression. I alternated sides every night with the shots. It seemed to work better that way. I have had to spend an extra week on Supression meds because Lupron didn't get me all the way there. So I have been doing supression for two weeks. I still haven't seen AF. I had an appointment this morning and told RE about this. He said it was not problem. So, AF should come (I think the average is a week to a little longer when doing Lupron), but if it doesn't don't worry too much!

Sarah (25) IVF/ICSI #1 Starting Stims on Sunday!!!!!!!!

iVillage Member
Registered: 03-26-2003
Thu, 03-27-2003 - 2:14pm
Hi Kelly,

I starated Lupron on March 8 (Day 21 of BCP), AF came on March 12. I took the Lupron shots in the thigh and alternated legs each night. When it came time to take the GonalF, I took that in the tummy, and alternated sides (keeping on the same side as the Lupron so I didn't get confused).

HTH, and GL!

Julie

iVillage Member
Registered: 03-27-2003
Thu, 03-27-2003 - 6:58pm
Hi Kelly,

After my last bcp, my period started 4 days after that. I think that is pretty normal. It does not suppress it, however may delay it a day or so. I usually started like 3 days after the last bcp.

Hope that helps!

Kristi